| Model Number |
1012275-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified mid right coronary artery that is 75% stenosed.Once a non-abbott guide wire was advanced a 3.25x15mm trek balloon dilatation catheter (bdc) was attempted to be used for pre-dilatation; however, the bdc ruptured at 12 atmospheres during the second inflation.Another non-abbott device was used to pre-dilate the lesion, followed by stent deployment to complete the procedure.There was no adverse patient effects and no clinically significant delay was reported.No additional information was provided.
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.